# SDR UIEA2019020803165

- Difficulty date: February 8, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,781 hours, 19,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 6090
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE AND AFT CABIN INOP LIGHT ILLUMINATED ( TRANSFERRED TO MDDR 107095 PER DDG 21-61-01-02 CAT "C"   LP 1034027-M2 REMOVED AND REPLACED  TRIM AIR MODULATING VALVE IAW AMM 21-61-07 OPS CHECK OK. THIS CLEARS DMI # 107095, PLACARDS REMOVED AND MX ACTIONS C/W.
